MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R VAR/VAL 1 SHORT COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R VAR/VAL 1 SHORT COBALT CHROME; HIP COMPONENT
Model Number PHAC1222
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to corrosion at the neck-stem junction.Right hip components not revised: dynasty® pc shell 54mm group e dspcge54 1400657.Dynasty® a-class® 38mm 15dg group e crosslinked po product number: dlxple38 lot batch: 0201067755.Conserve® total medium neck sleeve product number: 38ns0000, lot batch: 0711384693.Cancellous self-tapping 6.5mm bone screw 4.0cm len product number: 18080305, lot batch: 0501143695.Cancellous self-tapping 6.5mm bone screw 3.0cm len product number: 18080303, lot batch: 075239810.Legal file received on 11/11/2020 from debby daurer: no additional information was provided.

Brand Name
PROFEMUR NECK A/R VAR/VAL 1 SHORT COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10860306
Report Number3010536692-2020-00699
Device Sequence Number2635745
Product Code JDL
UDI-Device IdentifierM684PHAC12221
UDI-PublicM684PHAC12221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHAC1222
Device Catalogue NumberPHAC1222
Device Lot Number1001229751
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;